# SDR HEEA967675

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6251V
- Make and model: Bell 206L-3
- Aircraft serial: 51404
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Aneroid
- Part number: D120P2T
- Condition: Leaks
- Location: Cockpit Baro
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASE LEAKS 2000 FEET PER MINUTE.
